Share Email Print

Optical Engineering

Generalized solution of TE modes in fifth-order nonlinear dielectric media
Author(s): P. C. Subramaniam; Sukhdev Roy
Format Member Price Non-Member Price
PDF $20.00 $25.00

Paper Abstract

We present the general solution of Maxwell's equations for TE modes in a dielectric medium characterized by an intensity dependent dielectric constant of the form ε = ε1 α|E|2 + γ|E|4. The solution is obtained for a bounded fifth-order nonlinear dielectric medium (i.e., for a film) that has been shown to lead in the limiting forms to the known solutions for the unbounded case (i.e., the medium forming a cladding or a substrate) and the solutions for the Kerr case (both bounded and unbounded cases).

Paper Details

Date Published: 1 June 1994
PDF: 6 pages
Opt. Eng. 33(6) doi: 10.1117/12.168859
Published in: Optical Engineering Volume 33, Issue 6
Show Author Affiliations
P. C. Subramaniam, Indian Space Research Organization (India)
Sukhdev Roy, Dayalbagh Educational Institute (India)

© SPIE. Terms of Use
Back to Top